# SDR 2003FA0000935

- Difficulty date: September 15, 2003
- Submitted: September 15, 2003
- Operation: General aviation
- Aircraft: N1232X
- Make and model: Cessna 208B
- Aircraft serial: 208B0989
- Aircraft time: 71 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 26060131
- Part serial: 02H69
- Condition: Damaged
- Location: Cockpit
- Part time: 71 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TENTHS POINTER FELL OFF OF ENGINE COMPRESSOR RPM TACHOMETER INDICATOR.
